# SDR USAAEMB08021

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- System (JASC): 2565 · Escape Slide
- Part: Stitching
- Condition: Loose
- Location: Evac Slide
- Part time: 3,768 hours, 3,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - MAINTENANCE FOUND THE FORWARD PASSENGER DOOR EVACUATION SLIDE LACING CORD UNRAVELED.  MAINTENANCE - REMOVED AND REPLACED THE SLIDE.
